|   | 
Author Arbelaez, H.; Hernandez, R.; Sierra, W.
Title Normal harmonic mappings Type
Year 2019 Publication Monatshefte Fur Mathematik Abbreviated Journal Mon.heft. Math.
Volume 190 Issue 3 Pages 425-439
Keywords Harmonic mappings; Normal family; Normal mappings; Univalent function
Abstract The main purpose of this paper is to study the concept of normal function in the context of harmonic mappings from the unit disk D to the complex plane. In particular, we obtain necessary conditions for a function f to be normal.
Address [Arbelaez, Hugo] Univ Nacl Colombia, Medellin, Colombia, Email: hjarbela@unal.edu.co;
Corporate Author Thesis
Publisher Springer Wien Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0026-9255 ISBN Medium
Area Expedition Conference
Notes WOS:000490002700003 Approved
Call Number UAI @ eduardo.moreno @ Serial 1087
Permanent link to this record